Facebook Pixel

Can i get my period after taking plan b even tho i just got off my period a week ago

By May 24, 2014 - 9:28am
Rate This

My periods have always been 28-29 days apart so I thought i'd start roughly around the 9th of May. I didn't start until the 14th. lasted until the 19th. I had unprotected sex maybe the 21st and took plan b the 22nd. now it's the 24th and I'm bleeding again. should I be concerned???

Add a Comment1 Comments

EmpowHER Guest

Hi XconcernedX,

Welcome to EmpowHER. Some of the symptoms of any emergency pill are bleeding, cramps, breast tenderness and changes to your next period. This might be the reason for your symptoms. 



May 24, 2014 - 5:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!